# SDR UALA2011100505380

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,801 hours, 11,934 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Snubber
- Condition: Broken
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DEPLOYMENT GIRT BAR SNUBBER BROKEN.   REMOVED & REPLACED SNUBBER ASSY IAW AMM.  OPS CHECKED GOOD.
